Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 12, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 11, 2015, 4:49 PM CDT for Gage County, Johnson County, Pawnee County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 4:49 PM CDT (21:49 UTC)
- Expired
- Jun 11, 2015, 5:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Gage County, NE, Johnson County, NE, Pawnee County, NE
The radar
The Omaha radar (KOAX), 126 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WFUS53 KOAX 112149
TOROAX
NEC067-097-133-112215-
/O.NEW.KOAX.TO.W.0012.150611T2149Z-150611T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
449 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...
EAST CENTRAL GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHWESTERN PAWNEE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 515 PM CDT
* AT 448 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BLUE SPRINGS...OR NEAR BEATRICE...MOVING
EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN JOHNSON...EAST CENTRAL GAGE AND NORTHWESTERN PAWNEE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...FILLEY...VIRGINIA...
LEWISTON AND ROCKFORD STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 183 AND 194.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4013 9671 4029 9672 4032 9638 4013 9641
TIME...MOT...LOC 2148Z 261DEG 24KT 4021 9666
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MILLER4 follow-up statements
365
WWUS53 KOAX 112157
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 PM CDT THU JUN 11 2015
NEC067-097-133-112215-
/O.CON.KOAX.TO.W.0012.000000T0000Z-150611T2215Z/
JOHNSON NE-GAGE NE-PAWNEE NE-
457 PM CDT THU JUN 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHWESTERN JOHNSON...EAST CENTRAL GAGE AND NORTHWESTERN PAWNEE
COUNTIES...
AT 456 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHEAST OF BLUE SPRINGS...OR 9 MILES EAST OF
BEATRICE...MOVING EAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BLUE SPRINGS...FILLEY...LEWISTON...VIRGINIA AND ROCKFORD STATE
RECREATION AREA.
THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 183 AND
194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4013 9666 4029 9668 4032 9638 4013 9641
TIME...MOT...LOC 2156Z 261DEG 24KT 4022 9658
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MILLER632
WWUS53 KOAX 112204
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
504 PM CDT THU JUN 11 2015
NEC067-097-133-112215-
/O.CON.KOAX.TO.W.0012.000000T0000Z-150611T2215Z/
JOHNSON NE-GAGE NE-PAWNEE NE-
504 PM CDT THU JUN 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHWESTERN JOHNSON...EAST CENTRAL GAGE AND NORTHWESTERN PAWNEE
COUNTIES...
AT 504 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHEAST OF BLUE SPRINGS...OR 11 MILES EAST OF
BEATRICE...MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BLUE SPRINGS...FILLEY...LEWISTON...VIRGINIA AND ROCKFORD STATE
RECREATION AREA.
THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 183 AND
194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4013 9666 4029 9668 4032 9638 4013 9641
TIME...MOT...LOC 2204Z 266DEG 20KT 4021 9654
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MILLER440
WWUS53 KOAX 112208
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
508 PM CDT THU JUN 11 2015
NEC097-112217-
/O.CAN.KOAX.TO.W.0012.000000T0000Z-150611T2215Z/
JOHNSON NE-
508 PM CDT THU JUN 11 2015
...THE TORNADO WARNING FOR SOUTHWESTERN JOHNSON COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING WILL LIKELY
STAY SOUTH OF JOHNSON COUNTY. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4013 9666 4028 9662 4031 9646 4026 9646
4026 9639 4013 9641
TIME...MOT...LOC 2207Z 265DEG 21KT 4022 9652
$$
NEC067-133-112215-
/O.CON.KOAX.TO.W.0012.000000T0000Z-150611T2215Z/
GAGE NE-PAWNEE NE-
508 PM CDT THU JUN 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EAST
CENTRAL GAGE AND NORTHWESTERN PAWNEE COUNTIES...
AT 507 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES NORTHEAST OF BLUE SPRINGS...OR 12 MILES EAST OF
BEATRICE...MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BLUE SPRINGS...FILLEY...LEWISTON...VIRGINIA AND ROCKFORD STATE
RECREATION AREA.
THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 185 AND
194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4013 9666 4028 9662 4031 9646 4026 9646
4026 9639 4013 9641
TIME...MOT...LOC 2207Z 265DEG 21KT 4022 9652
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MILLER685
WWUS53 KOAX 112212
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
512 PM CDT THU JUN 11 2015
NEC067-133-112221-
/O.EXP.KOAX.TO.W.0012.000000T0000Z-150611T2215Z/
GAGE NE-PAWNEE NE-
512 PM CDT THU JUN 11 2015
...THE TORNADO WARNING FOR EAST CENTRAL GAGE AND NORTHWESTERN PAWNEE
COUNTIES WILL EXPIRE AT 515 PM CDT...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA. THIS STORM COULD INTENSIFY AGAIN...SO BE ALERT FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 4013 9666 4028 9662 4031 9646 4026 9646
4026 9639 4013 9641
TIME...MOT...LOC 2209Z 261DEG 24KT 4022 9652
$$
MILLERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:29 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 11, 3:29 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
329 PM CDT THU JUN 11 2015
.SHORT TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 330 PM CDT THU JUN 11 2015
SURFACE LOW AT 20Z WAS ANALYZED ALONG THE NE/KS BORDER AND WILL
CONTINUE TO MOVE EAST EARLY THIS EVENING. SCATTERED THUNDERSTORMS
HAD DEVELOPED NORTHEAST OF THE SURFACE LOW AND A TORNADO WATCH
WAS ISSUED FOR A FEW COUNTIES IN SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA. THIS CONVECTION WILL CONTINUE TO SHIFT EASTWARD AND BE OUT
OF THE AREA BY 23-00Z. MEANWHILE...SCATTERED SHOWERS IN THE
DEFORMATION BAND WILL CONTINUE TO AFFECT THE REMAINDER OF THE AREA
TONIGHT BUT WILL BE SOUTH OF THE AREA BY DAYBREAK FRIDAY.
FRIDAY SHOULD BE A DRY AND COOL DAY WITH QUITE A BIT OF CLOUDS AND
HIGHS IN THE LOWER TO MID 70S.
THE NEXT TROUGH BEGINS TO MOVE IN FROM THE SOUTH FRIDAY NIGHT AND MOVES
ACROSS THE REGION SATURDAY. THIS WILL BRING 40 TO 70 PERCENT PRECIP
CHANCES BACK INTO THE MID MISSOURI VALLEY. THAT UPPER WAVE THEN
MOVES NORTHEAST SATURDAY EVENING. RICH MOISTURE WILL LIKELY BE
STILL STREAMING INTO AREAS SOUTH OF I80 SUNDAY WHERE THE BEST
CHANCES FOR PRECIP REMAIN WITH 40 TO 60 PERCENT POPS CONTINUING.
ALL OF THIS RAIN IS FORECAST OVER AREAS THAT HAVE RECENTLY
RECEIVED VERY HEAVY RAINFALL WITH ONGOING RIVER FLOODING.
ADDITIONAL RAINFALL IS NOT FORECAST TO BE EXCESSIVELY HEAVY TO
CONTRIBUTE TO FLASH FLOODING...BUT MAY HELP TO PROLONG RIVER
FLOODING.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM CDT THU JUN 11 2015
ALONG/SOUTH OF I80 WILL HAVE THE BEST CHANCE FOR RAIN SUNDAY NIGHT
INTO MONDAY. MONDAY NIGHT AND TUESDAY MAY BE TRENDING MORE DRY
WITH THE FORECAST AS SYSTEMS REMAIN TO OUR SOUTH AND NORTH. FLOW
IS MORE ZONAL ALOFT...AND MODEL AGREEMENT THROUGH THE REMAINDER OF
THE EXTENDED IS NOT HIGH REGARDING TIMING OF ADDITIONAL WEAK
IMPULSES MOVING THROUGH THE WESTERLY FLOW. THUS...WILL MAINTAIN
SMALL CHANCE POPS EACH DAY...BUT CONFIDENCE IS LOW BY
WEDNESDAY/THURSDAY.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1210 PM CDT THU JUN 11 2015
MVFR TO IFR CEILINGS CONTINUE AT ALL SITES. THINK KLNK/KOMA MAY
SEE A BRIEF BREAK THIS AFTERNOON AS DRY SLOT MOVES ACROSS SOUTHERN
NEBRASKA...BUT OTHERWISE...GUIDANCE INDICATES THOSE CEILINGS WILL
CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR LIFR AT KOFK.
HAVE INDICATED CEILINGS BREAKING LATE MORNING TOMORROW...BUT HAVE
LOW CONFIDENCE IN THAT EVOLUTION. WINDS AT KLNK/KOMA MAY BE
VARIABLE FOR THE EARLY AFTERNOON BEFORE SETTLING TO NORTHEASTERLY...
THEN NORTH TO NORTHWESTERLY...BEHIND THE DEPARTING SURFACE LOW.
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT THU JUN 11 2015
FLASH FLOOD WATCH WAS ISSUED EARLIER IN THE DAY FOR THE NEXT ROUND
OF THUNDERSTORMS THAT WERE EXPECTED TO DEVELOP. INDEED...NUMEROUS
STORMS HAVE FIRED AND ARE NOW AFFECTING AREAS THAT REALLY CAN'T
HANDLE ANY ADDITIONAL RAINFALL.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR NEZ066>068-
089>093.
IA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR IAZ079-080-090-
091.
&&
SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...MAYES
HYDROLOGY...DEWALDHazardous weather outlook, Jun 11, 10:59 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1059 AM CDT THU JUN 11 2015 IAZ043-055-056-069-079-080-090-091-NEZ050>053-065>068-078-088>093- 120600- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE- SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1059 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST IOWA INTO SOUTHEAST NEBRASKA BY MID-AFTERNOON. THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND ALSO THE CHANCE FOR A TORNADO OR TWO. ADDITIONALLY...THE STORMS ARE EXPECTED TO TRACK OVER AREAS THAT RECEIVED HEAVIER RAIN LAST NIGHT AND THIS MORNING...AND THEY WILL BRING THE RISK FOR FLASH FLOODING. STORMS ARE EXPECTED TO EXIT THE AREA BY SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND SATURDAY...WITH INTERMITTENT CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON. NEZ011-012-015>018-030>034-042>045-120600- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 1059 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES RETURN SATURDAY...WITH INTERMITTENT CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MAYES
In the hours before
Special weather statement, Jun 11, 2:32 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
232 PM CDT THU JUN 11 2015
NEZ089-090-112015-
JOHNSON NE-GAGE NE-
232 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND NORTHERN
GAGE COUNTIES UNTIL 315 PM CDT...
AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEATRICE...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND FILLEY.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 29.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4029 9681 4036 9683 4044 9662 4043 9650
4032 9646 4028 9654
TIME...MOT...LOC 1932Z 258DEG 16KT 4030 9678
MAYESLocal storm report, Jun 11, 2:53 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN 7 E PICKRELL 40.38N 96.60W
06/11/2015 E1.00 INCH GAGE NE TRAINED SPOTTER
1 INCH OF RAIN FELL IN 15 MINUTES.
&&
LANDSVORKSpecial weather statement, Jun 11, 3:08 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
308 PM CDT THU JUN 11 2015
IAZ079-NEZ067-112100-
MILLS IA-CASS NE-
308 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...EASTERN CASS AND SOUTHEASTERN SARPY COUNTIES UNTIL 400 PM
CDT...
AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEEPING WATER...OR 26 MILES SOUTH OF OMAHA...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...WEEPING WATER...PACIFIC JUNCTION...MURRAY AND MANLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 76.
INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA AND SOUTHEASTERN NEBRASKA.
LAT...LON 4090 9577 4090 9581 4088 9581 4087 9584
4086 9585 4084 9626 4092 9627 4106 9593
4105 9581 4093 9575
TIME...MOT...LOC 2008Z 250DEG 22KT 4089 9615
MAYESSpecial weather statement, Jun 11, 3:27 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 PM CDT THU JUN 11 2015
IAZ090-091-112100-
FREMONT IA-PAGE IA-
327 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAGE AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 400 PM CDT...
AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF RIVERTON...OR 12 MILES NORTHWEST OF TARKIO...
MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHBORO.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4058 9529 4058 9556 4062 9558 4069 9536
4066 9530 4061 9527
TIME...MOT...LOC 2027Z 252DEG 20KT 4059 9550
MAYESSpecial weather statement, Jun 11, 3:37 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
337 PM CDT THU JUN 11 2015
NEZ093-112100-
RICHARDSON NE-
337 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RICHARDSON COUNTY
UNTIL 400 PM CDT...
AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF FALLS CITY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
RICHARDSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4011 9556 4018 9561 4025 9548 4023 9547
4020 9548 4018 9548 4017 9546 4016 9543
4014 9543 4013 9542 4013 9541 4012 9539
TIME...MOT...LOC 2037Z 250DEG 19KT 4017 9553
MAYESSpecial weather statement, Jun 11, 4:00 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
400 PM CDT THU JUN 11 2015
IAZ091-112145-
PAGE IA-
400 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PAGE COUNTY UNTIL 445 PM
CDT...
AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COIN...OR 14 MILES NORTHEAST OF TARKIO...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARINDA...COIN...COLLEGE SPRINGS...SHAMBAUGH...BRADDYVILLE...
NORTHBORO AND BLANCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4057 9492 4058 9531 4059 9531 4067 9535
4068 9533 4079 9493 4073 9493 4073 9491
4058 9492
TIME...MOT...LOC 2059Z 250DEG 19KT 4059 9519
MAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:02 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 43 min |
| Jun 10, 8:29 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte, Stanton | 31 min |
| Jun 10, 8:32 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte, Stanton | 28 min |
| Jun 10, 8:55 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 35 min |
| Jun 10, 8:59 PM CDT | Special Weather Statement | OAX | Colfax, Stanton | 46 min |
| Jun 10, 9:07 PM CDT | Special Weather Statement | OAX | Butler, Seward | 53 min |
| Jun 10, 9:23 PM CDT | Special Weather Statement | OAX | Cuming, Dodge, Thurston | 52 min |
| Jun 10, 9:31 PM CDT | Special Weather Statement | OAX | Thurston | 29 min |
| Jun 10, 10:02 PM CDT | Areal Flood Advisory | OAX | Seward | 3 hr |
| Jun 10, 10:06 PM CDT | Special Weather Statement | OAX | Burt, Thurston, Washington | 24 min |
| Jun 10, 10:12 PM CDT | Special Weather Statement | OAX | Saline | 33 min |
| Jun 10, 10:14 PM CDT | Special Weather Statement | OAX | Lancaster | 46 min |
| Jun 10, 10:18 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Jun 10, 10:35 PM CDT | Flash Flood Watch | OAX | Butler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more | 13 hr |
| Jun 11, 1:02 AM CDT | Areal Flood Warning | OAX | Butler, Lancaster, Saline, Seward | 3 hr |
| Jun 11, 1:42 AM CDT | River Flood Warning | OAX | Gage | 50 hr |
| Jun 11, 1:42 AM CDT | River Flood Warning | OAX | Seward | 64 hr |
| Jun 11, 1:42 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| Jun 11, 1:52 AM CDT | River Flood Warning | OAX | Saunders | 44 hr |
| Jun 11, 1:52 AM CDT | River Flood Warning | OAX | Cass | 42 hr |
| Jun 11, 1:52 AM CDT | River Flood Warning | OAX | Saunders | 60 hr |
| Jun 11, 7:39 AM CDT | Areal Flood Advisory | OAX | Lancaster | 111 min |
| Jun 11, 8:43 AM CDT | River Flood Warning | OAX | Lancaster | 29 hr |
| Jun 11, 9:49 AM CDT | River Flood Warning | OAX | Nemaha | 41 hr |
| Jun 11, 10:05 AM CDT | River Flood Warning | OAX | Otoe | 71 hr |
| Jun 11, 10:05 AM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| Jun 11, 10:05 AM CDT | River Flood Warning | OAX | Richardson | 5 days |
| Jun 11, 11:56 AM CDT | Flash Flood Watch | OAX | Cass, Gage, Johnson, Lancaster, Nemaha, Otoe and 4 more | 7 hr |
| Jun 11, 2:15 PM CDT | Special Weather Statement | OAX | Gage | 30 min |
| Jun 11, 2:32 PM CDT | Special Weather Statement | OAX | Gage | 43 min |
| Jun 11, 2:42 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson | 33 min |
| Jun 11, 3:08 PM CDT | Special Weather Statement | OAX | Cass | 52 min |
| Jun 11, 3:27 PM CDT | Flash Flood Warning | OAX | Otoe | 3 hr |
| Jun 11, 3:37 PM CDT | Special Weather Statement | OAX | Richardson | 23 min |
| Jun 11, 5:09 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 22 min |
| Jun 11, 5:57 PM CDT | Special Weather Statement | OAX | Richardson | 33 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.